How JustAnswer Works:

  • Ask an Expert
    Experts are full of valuable knowledge and are ready to help with any question. Credentials confirmed by a Fortune 500 verification firm.
  • Get a Professional Answer
    Via email, text message, or notification as you wait on our site.
    Ask follow up questions if you need to.
  • 100% Satisfaction Guarantee
    Rate the answer you receive.

Ask Dr. K Your Own Question

Dr. K
Dr. K, Psychiatrist
Category: Mental Health
Satisfied Customers: 358
Experience:  15 years clinical experience in all areas of psychiatry. Holistic and practical approach.
50493013
Type Your Mental Health Question Here...
Dr. K is online now
A new question is answered every 9 seconds

For the last week I have mistakingly taken 40mg a day of aripiprazole

This answer was rated:

For the last week I have mistakingly taken 40mg a day of aripiprazole instead of 20mg. It has left me with a sense of elation and hypomania. Also increase in psychotic events. Am I safe? Tee x

You are most probably safe...just go back down to 20mg and stay there.

_____________________________________________________________________________
Please let me know if you need more information. We can continue the dialog until you are satisfied. Once your are happy with the answers don't forget to hit the ACCEPT button & provide expert feedback. Also remember that this is not an official doctor patient relationship and not a substitute for a full live psychiatric evaluation. Thank you for using justanswers.com

Dr. K and other Mental Health Specialists are ready to help you

Related Mental Health Questions